| Model Number |
7377 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.The contour® next meter does not have an expiration date.Therefore, no information was captured in section d4 (expiration date).The warranty period of the meter is 5 years from the date of the original purchase.
Event or Problem Description
The customer reported that after replacing the battery of the contour® next meter, his readings were not being stored in the meter's memory.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
Despite three follow-up attempts, the customer did not return the device for evaluation.Therefore, a device history record was reviewed for the suspected contour® next meter, serial # (b)(6), and no manufacturing anomalies were found.
Additional Manufacturer Narrative
The customer returned the suspected contour® next meter (serial # (b)(6)) for evaluation.No test strips were returned.An in-house testing was performed with the returned meter and in-house contour® next test strips (lot # 3mneg02a) using blood spiked with glucose at 135 mg/dl, as determined by ysi instrument in five replicates.All tests recovered within fit-for-use limits.The blood glucose results obtained with the in-house testing were properly stored in the meter's memory.